# SDR MAS2008F00102

- Difficulty date: September 30, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE ON POLOTS SIDE HAS NO BRAKE PRESSURE.
